# SDR SWAA064540

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 60,284 hours, 51,854 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6946649
- Condition: Disconnected
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, ON APPROACH FLAPS WOULD NOT EXTEND BEYOND 2.  FOUND LEFT WING INBOARD 90 DEGREE ANGLE GEAR BOX TORQUE TUBE DISCONNECTED, RECONNECTED TORQUE TUBE PER MM.
